Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Having acne, taking treatment, dry skin peeling on face. Moisturizing cream?

hi. I am 28 yrs old. suffering acne since 1 yr. I am under a treatment. But my face is getting peeled off and dry.. What cream can i use to moisturise it...??
Asked On : Wed, 14 Mar 2012
Answers:  2 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

The trick is to use a cream which give adequate hydration and at the same time does not over moisturize your skin.
You can opt for cetaphil moisturizer or acnemoist.

Take care!
Answered: Wed, 14 Mar 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear simla..,
Thanks for choosing HCM..,
Dryness of the face may be over use of ..,
Antiacne creams..,
So stop all creams..,
Morning use...SUNSCREEN LOTION contains mosturizer..,
ELOVERA-SPF contains vit E, Aloevera and Sunactive agents..
and with moisturizer..,
it is non-comedogenic, oil free, PABA f4ee and fragrance free
So use it for long times..,
For Acne use ACNEMOIST..,night times..,
Tab..Isotretinoin 20 mg daily...
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor